Chinese Marginal Seas Case Study 2023 Annual Meeting

23-24 November 2023 | Qingdao, China & Online

Provisional Agenda

23 November 2023, 13:00-15:00 CST (UTC+8)

Part I: WEBINAR - Tour of the Asian Marginal Seas				
Moderators:				
Ying Wu, East China Normal University, China				
GiHoon Hong, IMBeR International Project Office-China				
13:00- 13:05	Welcome from the IMBeR IPO-China			
13:05- 13:30	Responses to Environmental Change in the Chinese Marginal Seas, the Bohai as a Case Study Su Mei Liu, Ocean University of China, China			
13:30- 13:55	Understanding of Nutrient Contribution Ratio of Different Sources in a Semi-enclosed Sea in Japan Xinyu Guo, Ehime University, Japan 14:30-14:55, Matsuyama time			
13:55- 14:20	The Persian Gulf: A Semi-enclosed Marginal Sea of the Indian Ocean Maryam Ghaemi, Iranian National Institute for Oceanography and Atmospheric Science, Iran 09:25-09:50, Bushehr time			
14:20- 14:45	Biogeochemistry of the Gulf of Thailand Chawalit "Net" Charoenpong, Chulalongkorn University, Thailand during a visit to Shanghai			
14:45- 15:00	Questions and Answers			
15:00	Adjourn for the day			

^{*} The Chinese Marginal Seas Case Study Group was initiated in 2019 within the framework of the Continental Margins Working Group, sponsored by the Integrated Marine Biosphere Research (IMBeR), administrated by IMBeR and Future Earth Coasts International Project Offices in China.

24 November 2023, 09:00-17:00 CST (UTC+8)

Part II: Chinese Marginal Seas Case Study Group Meeting (invitation only)				
Time	Topic	Presenter		
09:00	Opening session for Day 2	Jing-Ling Ren		
	(Housekeeping announcement)	GiHoon Hong		
09:05	A brief introduction to overview of the Chinese marginal seas	Su Mei Liu		
Session #1: Fishery resources				
Moderator: Ying Wu				
09:15	Setting up a Framework for Aquaculture Risk Assessment in China	Hui Liu		
09:30	Response of Fish Recruitment to Environmental Changes in Bohai Sea	Xiu-Juan Shan		
09:45	Impacts of Mariculture on Eco-environment and Options for Sustainable Sea Food Supply: A Case Study in Sanggou Bay	Zeng-Jie Jiang		
10:00	Discussion (15 minutes)	ALL		
10:15	BREAK (15 minutes)			
Session	#2: Eco-environment and factors			
Moderator: Zeng-Jie Jiang				
10:30	Quasi-synchronous Nutrients Variation in Hangzhou Bay and	Bin Wang,		
10:30	Yangzte River Estuary: Tracing and Modeling	Haiyan Jin		
10:45	Relative Sea Level Rise and Compound Flooding for Coastal China: Risk Assessment and Adaptation	Jia-Yi Fang		
11:00	Phytoplankton Dynamics in the Changing Chinese Marginal Seas	Rong Bi		
11:15	Status of Zooplankton Ecology in the Chinese Marginal Seas	Wu-Chang Zhang		
11:30	Discussion (15 minutes)	ALL		
11:45	LUNCH			
Session #3: Environmental change and management				
Moderator: Jian-Hui Tang				
14:00	Challenges of Marine Environmental Protection in China	Ju-Ying Wang		
14:15	Ecological Status of China Sea	Yu-Fei Lin		

14:30	Recent Monitoring of New Pollutants in the Chinese Marginal Seas	Xin-Dong Ma	
14:45	Evaluation, Synergistic-trade-off Relationship and Forecasting Study of China's Marine Sustainable Development Based on SDG14 and PSR	Qin-Hua Fang	
15:00	The Limits and Potentials on Environmental Cooperation of South Sea Prompted by Collaborative Governance	Jia-Yu Bai	
15:15	Discussion (15 minutes)	ALL	
15:30	BREAK (15 minutes)		
15:45	Summary of recommendations	Su Mei Liu and ALL	
17:00	Close of meeting	GiHoon Hong	

- The Secretariat would encourage presenters to use English as the text editing language in PowerPoint. Oral presentations and communications can be delivered in Chinese.
- The time allocated to each talk is 15 min, including presentations (12 min), and comments and recommendations from participants (3 min). 15 min discussion is allocated at the end of each session.